MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number NT3211
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the mount was stuck on implant at the time of placement.Clinician tried to remove the mount and was not able, had prepare the implant site at tooth location 21 to put another implant of 4.1 because that's all that was available in stock.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One osseotite® tapered implant 3.25 x 11.5mm (nt3211) and mount were returned for investigation (image 1 to 4).Visual evaluation of the as returned product identified some signs of usage due to stuck mount.The head of the mount identified damaged as well.Functional testing was performed.The mount was stuck in the implant and could not be disengaged.Patient had the bone density of type iv (low density).The implant had been placed on tooth #34 (universal) but could not finish procedure since the mount was unable to disengage and had to put another implant of 4.1 because that¿s all customer had in stock.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review for the lot number (2019060190) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review by lot number (2019060190) was performed for similar events and no complaint about nonconforming products was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.The following sections have been updated: b4: date of this report g4: date received by manufacturer g7: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10754862
Report Number0001038806-2020-01686
Device Sequence Number3318532
Product Code DZE
UDI-Device Identifier00844868011972
UDI-Public(01)00844868011972(17)240614(10)2019060190(241)NT3211
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2024
Device Model NumberNT3211
Device Catalogue NumberNT3211
Device Lot Number2019060190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR